MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) HEADER, DRG EPG; ACCESSORY

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) HEADER, DRG EPG; ACCESSORY
Model Number 7032
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the product was expired but used in a procedure on (b)(6) 2021.
 
Additional Manufacturer Narrative
Use of product past product expiration date was confirmed.Product was used in a case on monday (b)(6)2021, whereas product expiration was 04nov2021.Based on the review of the complaint, the method used to assign ubd for the product, sterile barrier testing performed, the overall performance of the device, intended use of the device, low probability of occurrence and worst-case risk assessment detailed above, the patient risk for use of a device passed the ubd is occasional.The inventory procedure update to implement device check was not released at the time of procedure.Since the occurrence, the inventory management policy 90557240, rev g was released on 03-feb-2022.No reports of patient adverse impacts.

Brand Name
HEADER, DRG EPG
Common Device Name
ACCESSORY
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key13869239
Report Number3006705815-2022-01382
Device Sequence Number5264565
Product Code PMP
UDI-Device Identifier05415067027863
UDI-Public05415067027863
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Model Number7032
Device Catalogue Number7032
Device Lot NumberA000089407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG TRIAL LEAD; DRG TRIAL LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale